Alert archive / New Jersey / Special Marine Warnings in 2016
Special Marine Warning 48, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Jun 21, 2016, 4:18 PM EDT. It was in force for 87 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2016, 4:18 PM EDT (20:18 UTC)
- Expired
- Jun 21, 2016, 5:45 PM EDT
- In force
- 87 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 34.0 mph
The radar
The Philadelphia radar (KDIX), 53 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 4:20 PM EDT | HAIL 0.5 | Toms River, NJ | |
| Jun 21, 4:53 PM EDT | HAIL 0.25 | Brookside Heights, NJ |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 8.3 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 179 J/kg
- Mixed-layer CIN
- -209 J/kg
- Mixed-layer LCL
- 1145 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- -28 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
635
WHUS51 KPHI 212018
SMWPHI
ANZ450-451-470-471-212145-
/O.NEW.KPHI.MA.W.0048.160621T2018Z-160621T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
418 PM EDT TUE JUN 21 2016
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20
NM...
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM...
WATERS FROM MANASQUAN INLET NJ TO LITTLE EGG INLET NJ OUT 20 TO 40
NM...
WATERS FROM SANDY HOOK NJ TO MANASQUAN INLET NJ OUT 20 TO 40 NM...
* UNTIL 545 PM EDT
* AT 417 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SILVERTON...
MOVING EAST AT 25 KNOTS.
HAZARD...WIND GUSTS 34 KNOTS OR GREATER AND LARGE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...SMALL CRAFT COULD BE DAMAGED IN BRIEFLY HIGHER WINDS AND
SUDDENLY HIGHER WAVES. LARGE HAIL COULD RESULT IN
STRUCTURAL DAMAGE.
* LOCATIONS IMPACTED INCLUDE...
SEASIDE PARK...PINE BEACH...MANASQUAN INLET...SEA GIRT REEF...
SILVERTON...BELMAR...LAVALLETTE...SHARK RIVER REEF...
AXEL CARLSON REEF...POINT PLEASANT BEACH AND OCEAN GATE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY UNTIL THIS STORM PASSES.
WIND GUSTS 34 KNOTS OR GREATER...LARGE HAIL...HIGH WAVES...DANGEROUS
LIGHTNING...AND HEAVY RAIN ARE POSSIBLE WITH THIS STORM.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF CAUGHT ON THE
OPEN WATER STAY BELOW DECK IF POSSIBLE...KEEP AWAY FROM UNGROUNDED
METAL OBJECTS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
SOUTHERN NEW JERSEY.
LAT...LON 3982 7338 3994 7422 3995 7423 3998 7416
4029 7404 4032 7376 4026 7365 3995 7338
TIME...MOT...LOC 2017Z 272DEG 29KT 4008 7421
HAIL...>.75IN
WIND...>34KTS
$$
LF1 follow-up statement
839
FZUS71 KPHI 212122
MWSPHI
MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
522 PM EDT TUE JUN 21 2016
ANZ450-451-470-471-212131-
/O.CAN.KPHI.MA.W.0048.000000T0000Z-160621T2145Z/
522 PM EDT TUE JUN 21 2016
...THE SPECIAL MARINE WARNING IS CANCELLED...
THE AFFECTED AREAS WERE...
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20
NM...
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM...
WATERS FROM MANASQUAN INLET NJ TO LITTLE EGG INLET NJ OUT 20 TO 40
NM...
WATERS FROM SANDY HOOK NJ TO MANASQUAN INLET NJ OUT 20 TO 40 NM...
THE THUNDERSTORM HAS WEAKENED AND NO LONGER POSES A SIGNIFICANT
THREAT TO BOATERS. ADDITIONAL THUNDERSTORMS MAY REDEVELOP AFFECT THE
AREA THROUGH THE EVENING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
SOUTHERN NEW JERSEY.
LAT...LON 3982 7338 3994 7422 3995 7423 3998 7416
4029 7404 4032 7376 4026 7365 3995 7338
TIME...MOT...LOC 2120Z 272DEG 29KT 4006 7353
$$
ROBERTSONWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jun 21, 3:59 PM EDT, 19 minutes earlier.
Area forecast discussion, Jun 21, 3:59 PM EDT, 19 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
359 PM EDT TUE JUN 21 2016
.SYNOPSIS...
A front across the region this evening will move to the east
overnight. An area of high pressure will prevail across the area
wednesday. Low pressure and another series of fronts will affect the
area late Wednesday night through Thursday night. High pressure will
return for Friday and persist through the weekend. A cold front will
approach from the west early next week.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
Showers and thunderstorms covered much of northeastern Maryland,
Delaware and southern New Jersey at mid afternoon. Some of the
thunderstorms were producing severe weather and the area remains
under a Severe Thunderstorm Watch until 900 pm. The convection
should continue to work its way off the coast during the balance of
the afternoon and early evening hours. As a result, we should be
able to remove some additional counties from the watch during the
next few hours.
Meanwhile, the sky remained mostly sunny over our northern counties
where dry air has taken hold in the developing west to northwest
flow.
A clear to partly cloudy sky is expected for tonight after the last
of the convection passes off the coast this evening. There may be
some patchy fog in areas that received rain today.
Minimum temperatures should be in the 50s in our far northern
counties and in the 60s elsewhere with a light wind.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
A mid level short wave trough is expected to pass over New York
State on Wednesday morning, reaching New England in the afternoon.
It may bring some clouds to our far northern counties, otherwise it
should have little impact on our region. Meanwhile, weak high
pressure will likely build into our forecast area from the west.
We are anticipating dry weather conditions for Wednesday with highs
mostly in the 80s. A west wind around 10 to 15 mph may gust to 20 or
25 mph at times.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
Wed night thru Thu night...This looks to be the more active part of
the long term. Another low pressure system will emerge from the
plains stares and head across the Great Lakes. The low will then
move across PA/NY on Wed. The abundance of warm/humid air on the
south of the low and the associated fronts will produce another
round of showers/tstms beginning across the wen areas late wed night
and then spreading across the entire area Thu. Severe weather is a
strong possibility with the SPC Day 3 outlook now showing 1/2 the
area (Srn) in an outlook. The weather will end from w to e through
the night Thu. A briefing package has been already sent to highlight
this weather and the HWO will also have mention of it. Temperatures
this period mostly near normal.
Fri thru Sun...A mostly dry period with high pressure returning to
the area. If the system is a bit slower to clear, there may be some
lingering showers during the morning across the ern areas.
Temperatures will be a few degrees below normal Fri, rising to above
normal by Sun.
Sun night thru Tue...Plenty of uncertainty, but the ridge across
the area will be waning and a h5 trough will be progressing
towards the area. A cold front should cross the area early next
week. We stuck with the chc pops that were in there, since it
matches well with nearby offices. Temperatures will be above
normal with mid/upper 80s for highs Mon and Tue.
&&
.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
Mainly VFR conditions are expected through the TAF period at KILG,
KPHL, KPNE, KTTN, KABE and KRDG. The only exception may be some MVFR
visibility restriction around daybreak on Wednesday.
The showers and thunderstorms that were affecting KMIV and KACY at
mid afternoon should be off the coast by 2200Z. Mainly VFR
conditions are anticipated after that time, again with the potential
of some MVFR visibility restrictions late tonight and early on
Wednesday morning.
A west to northwest wind at 5 to 10 knots into this evening should
become light and variable for tonight. A west wind at 10 to 15 knots
is forecast to develop for Wednesday. The wind may gust to 20 or 25
knots at that time.
outlook...
Wed night thru thu night...Showers and Tstms may bring lower
cigs/vsbys thru the period. Svr tstms possible from the Delaware
valley and areas south.
Fri thru Sun...VFR conditions expected.
&&
.MARINE...
We have adjusted the Small Craft Advisory. We are no longer
anticipating wind gusts in excess of 25 knots except near
thunderstorms into this evening. However, the southwest to south
fetch may cause waves on our ocean waters to build near 5 feet for a
time. As a result, we have posted a Small Craft Advisory for seas.
It is in effect from our waters off Manasquan Inlet to Fenwick
Island until 900 am Wednesday.
outlook...
wed night thru thu night...Mostly sub-sca conditions. Some low end
SCA seas across the srn waters Wed night and Thu. Tstms with
local higher winds and seas expected.
Fri thru Sun...Mostly sub-sca conditions with fair weather.
RIP CURRENTS:
An eastern swell with an 8 to 10 second period will continue to
create a moderate risk for the development of dangerous rip currents
into this evening from Point Pleasant Beach, New Jersey down to
Fenwick Island, Delaware.
We are expecting to lose the easterly swell tonight and the
prevailing swell should be from the south on Wednesday. As a result,
we are anticipating a low risk at that time for the New Jersey shore
and the Delaware Beaches.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory for hazardous seas until 9 AM EDT
Wednesday for ANZ451>455.
&&
Synopsis...O'Hara
Near Term...Iovino
Short Term...Iovino
Long Term...O'Hara
Aviation...Iovino/O'Hara
Marine...Iovino/O'HaraHazardous weather outlook, Jun 21, 4:04 PM EDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 404 PM EDT TUE JUN 21 2016 NJZ001-007>010-012>015-PAZ054-055-060>062-070-071-101>106-222015- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 404 PM EDT TUE JUN 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A CHANCE OF THUNDERSTORMS ON THURSDAY THAT MAY BE ACCOMPANIED BY STRONG WIND GUSTS, HAIL, HEAVY DOWNPOURS AND DANGEROUS CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. DEZ001>004-MDZ008-012-015-019-020-NJZ016>023-027-222015- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON- 404 PM EDT TUE JUN 21 2016 ...SEVERE THUNDERSTORM WATCH 278 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A CHANCE OF THUNDERSTORMS ON THURSDAY THAT MAY BE ACCOMPANIED BY STRONG WIND GUSTS, HAIL, HEAVY DOWNPOURS AND DANGEROUS CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. NJZ024>026-222015- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- 404 PM EDT TUE JUN 21 2016 ...SEVERE THUNDERSTORM WATCH 278 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THERE IS A MODERATE RISK FOR THE FORMATION OF DANGEROUS RIP CURRENTS ALONG THE SOUTHERN AND CENTRAL NEW JERSEY SHORE AND AT THE DELAWARE BEACHES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A CHANCE OF THUNDERSTORMS ON THURSDAY THAT MAY BE ACCOMPANIED BY STRONG WIND GUSTS, HAIL, HEAVY DOWNPOURS AND DANGEROUS CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. ANZ430-431-451>455-222015- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 404 PM EDT TUE JUN 21 2016 ...SEVERE THUNDERSTORM WATCH 278 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A CHANCE OF THUNDERSTORMS ON THURSDAY THAT MAY BE ACCOMPANIED BY STRONG WIND GUSTS, HAIL AND DANGEROUS CLOUD TO SURFACE LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. ANZ450-222015- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- 404 PM EDT TUE JUN 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A CHANCE OF THUNDERSTORMS ON THURSDAY THAT MAY BE ACCOMPANIED BY STRONG WIND GUSTS, HAIL AND DANGEROUS CLOUD TO SURFACE LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Local storm report, Jun 21, 3:58 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
358 PM EDT TUE JUN 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND GST BRANDYWINE 39.83N 75.53W
06/21/2016 M85 MPH NEW CASTLE DE WEATHER FLOW
0335 PM TSTM WND GST CAPE MAY 38.94N 74.90W
06/21/2016 M80 MPH CAPE MAY NJ WEATHER FLOW
0350 PM TSTM WND GST 1 NE CAPE MAY HARBOR 38.96N 74.88W
06/21/2016 M68 MPH CAPE MAY NJ PUBLIC
&&
EVENT NUMBER PHI1601272
EVENT NUMBER PHI1601273
EVENT NUMBER PHI1601274
STAFFLocal storm report, Jun 21, 3:59 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
359 PM EDT TUE JUN 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 AM TSTM WND DMG EDGEBROOK 40.19N 74.65W
06/21/2016 MERCER NJ NEWSPAPER
LARGE TREES DOWNED. POWER LINES DOWNED.
0207 PM HAIL BETTERTON 39.37N 76.07W
06/21/2016 M1.75 INCH KENT MD EMERGENCY MNGR
0256 PM HAIL PORT NORRIS 39.25N 75.04W
06/21/2016 M0.25 INCH CUMBERLAND NJ TRAINED SPOTTER
0318 PM HAIL 2 E BARNEGAT TWP 39.78N 74.31W
06/21/2016 M1.25 INCH OCEAN NJ PUBLIC
OBSERVED ON GARDEN STATE PARKWAY BETWEEN EXIT 67A AND
67B
0330 PM TSTM WND GST BRANDYWINE 39.83N 75.53W
06/21/2016 M85 MPH NEW CASTLE DE WEATHER FLOW
0335 PM TSTM WND GST CAPE MAY 38.94N 74.90W
06/21/2016 M80 MPH CAPE MAY NJ WEATHER FLOW
0340 PM TSTM WND DMG VILLAS 39.02N 74.94W
06/21/2016 CAPE MAY NJ TRAINED SPOTTER
HOUSE WITH WINDOWS BLOWN OUT. AND LARGE BRANCHES DOWN
0345 PM TSTM WND DMG GREEN CREEK 39.05N 74.90W
06/21/2016 CAPE MAY NJ TRAINED SPOTTER
LARGE BRANCHES DOWN
0345 PM TSTM WND GST CAPE MAY POINT 38.94N 74.97W
06/21/2016 M61 MPH CAPE MAY NJ PUBLIC
0350 PM TSTM WND GST 1 NE CAPE MAY HARBOR 38.96N 74.88W
06/21/2016 M68 MPH CAPE MAY NJ PUBLIC
&&
EVENT NUMBER PHI1601265 PHI1601266 PHI1601268 PHI1601267 PHI1601272
PHI1601273 PHI1601269 PHI1601270 PHI1601271 PHI1601274
STAFFLocal storm report, Jun 21, 4:08 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
408 PM EDT TUE JUN 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM TSTM WND DMG LOWER TWP 38.98N 74.90W
06/21/2016 CAPE MAY NJ TRAINED SPOTTER
POWER OUTAGE AND NUMEROUS TREES DOWN...POWER OUT IS
MIDDLE TWP AS WELL...
&&
EVENT NUMBER PHI1601275
STAFFLocal storm report, Jun 21, 4:11 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
411 PM EDT TUE JUN 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM TSTM WND DMG RIO GRANDE 39.02N 74.88W
06/21/2016 CAPE MAY NJ TRAINED SPOTTER
SOUTHBOUND ROUTE 9 AT ROUTE 47 TREE DOWN IMPACTING
TRAFFIC
&&
EVENT NUMBER PHI1601276
STAFFLocal storm report, Jun 21, 4:15 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
415 PM EDT TUE JUN 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 PM TSTM WND GST SUSSEX COUNTY AIRPORT 38.69N 75.36W
06/21/2016 M46 MPH SUSSEX DE ASOS
&&
EVENT NUMBER PHI1601277
STAFFLocal storm report, Jun 21, 4:16 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
416 PM EDT TUE JUN 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND DMG WHITESBORO 39.04N 74.86W
06/21/2016 CAPE MAY NJ TRAINED SPOTTER
TREE FELL ON A HOUSE IN WHITESBORO
&&
EVENT NUMBER PHI1601278
STAFFThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 3:37 AM EDT | Special Weather Statement | PHI | Atlantic, Camden, Cape May, Cumberland, Gloucester, Salem | 83 min |
| Jun 21, 3:58 AM EDT | Special Weather Statement | PHI | Warren | 47 min |
| Jun 21, 4:57 AM EDT | Special Weather Statement | PHI | Hunterdon | 63 min |
| Jun 21, 6:16 AM EDT | Special Weather Statement | PHI | Burlington, Mercer, Middlesex, Monmouth, Ocean | 59 min |
| Jun 21, 6:18 AM EDT | Severe Thunderstorm Warning | PHI | Mercer, Middlesex, Monmouth, Ocean | 46 min |
| Jun 21, 6:48 AM EDT | Small Craft Advisory | PHI | 9 hr | |
| Jun 21, 2:17 PM EDT | Severe Thunderstorm Warning | PHI | Cumberland | 58 min |
| Jun 21, 2:20 PM EDT | Special Marine Warning | PHI | 55 min | |
| Jun 21, 2:51 PM EDT | Severe Thunderstorm Warning | PHI | Cape May, Cumberland | 54 min |
| Jun 21, 2:55 PM EDT | Severe Thunderstorm Warning | PHI | Ocean | 35 min |
| Jun 21, 2:58 PM EDT | Special Marine Warning | PHI | 62 min | |
| Jun 21, 3:05 PM EDT | Special Marine Warning | PHI | 85 min | |
| Jun 21, 3:36 PM EDT | Severe Thunderstorm Warning | PHI | Cape May, Cumberland | 54 min |
| Jun 21, 3:40 PM EDT | Tornado Warning | PHI | Cape May | 24 min |
| Jun 21, 3:46 PM EDT | Special Marine Warning | PHI | 89 min | |
| Jun 21, 3:52 PM EDT | Special Marine Warning | PHI | 83 min | |
| Jun 21, 3:56 PM EDT | Small Craft Advisory for Hazardous Seas | PHI | 17 hr | |
| Jun 21, 4:06 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth, Ocean | 39 min |
| Jun 21, 4:11 PM EDT | Special Marine Warning | PHI | 64 min | |
| Jun 21, 4:39 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth, Ocean | 30 min |
| Jun 21, 5:29 PM EDT | Special Weather Statement | PHI | Monmouth | 46 min |
| Jun 21, 7:09 PM EDT | Special Weather Statement | PHI | Mercer | 51 min |
| Jun 21, 7:20 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer | 40 min |
| Jun 21, 7:27 PM EDT | Special Marine Warning | PHI | 48 min | |
| Jun 21, 7:37 PM EDT | Areal Flood Advisory | PHI | Mercer, Middlesex, Monmouth | 4 hr |
| Jun 21, 7:51 PM EDT | Severe Thunderstorm Warning | PHI | Cape May | 39 min |
| Jun 21, 7:57 PM EDT | Special Marine Warning | PHI | 63 min | |
| Jun 21, 3:17 AM EDT | Special Weather Statement | PHI | Carbon, Monroe | 28 min |
| Jun 21, 5:38 PM EDT | Special Weather Statement | PHI | Chester, Delaware | 52 min |
| Jun 21, 1:52 PM EDT | Severe Thunderstorm Warning | PHI | Cecil, Kent, Queen Anne's | 53 min |
| Jun 21, 2:08 PM EDT | Severe Thunderstorm Warning | PHI | Kent, Queen Anne's, Talbot | 67 min |
| Jun 21, 2:32 PM EDT | Tornado Warning | PHI | Kent, Queen Anne's, Talbot | 28 min |
| Jun 21, 2:55 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Queen Anne's, Talbot | 65 min |
| Jun 21, 3:52 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Queen Anne's, Talbot | 53 min |
| Jun 21, 6:36 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Kent, Queen Anne's, Talbot | 54 min |
| Jun 21, 7:20 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Queen Anne's | 40 min |
Nearby
Special Marine Warnings in New Jersey, 2016Every special marine warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.